MathSciNet Relay Station
MathSciNet bibliographic data
MR432560 (55 #5548) 10F45 (12B40)
Hilliker, D. L.; Straus, E. G. Some $p$-adic versions of Polya's theorem on integer valued analytic functions. Proc. Amer. Math. Soc. 26 (1970), 395–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement